# SDR GAIA03101

- Difficulty date: September 10, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK, FOUND MAIN CARGO SEAT TRACK CORRODED AT BS 760, RBL 45.5.  REF FASI N/R 53265, REPLACED SEAT TRACK RBL 45.5, BS 760 TO 840 PER B727 SRM 51-30-2.  (M)
